# SDR QXEA2015121100647

- Difficulty date: December 11, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 14,817 hours, 15,812 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 4739511
- Condition: Reads Low
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER WARNING, CHECK FIRE DETECTOR.  APU BOTTLE, LOW LIGHT ILLUMINATED AT 25,000 AND -42 DEGREES C.  REPLACED APU FIRE BOTTLE IAW AMM TASK 26-23-01-000-801/400-801. OPS TEST GOOD NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
